Maximuscle and urine colour

  • Posted by a hidden member.
    Log in to view his profile

    Feb 24, 2009 6:45 PM GMT
    since trying Maximuscles banana cyclone shake ive noticed that my wee has turned to a strange fluorescent yellow colour...anyone else had this, any explanation?

    ta
  • MikemikeMike

    Posts: 6932

    Feb 24, 2009 7:46 PM GMT
    The same thing happens when you take add"l B vitamins. First happened when I took Mega Man by GNC.

    It's harmless.
  • Posted by a hidden member.
    Log in to view his profile

    Feb 24, 2009 7:55 PM GMT
    I've heard some physicians say that all vitamin supplements do is produce expensive urine. I disagree, and believe vitamin & nutritional supplements can fill gaps in our diet.

    But at that same time, these things are a "shot gun" approach that aren't necessarily tailored to our own individual body's needs. And what our body doesn't need, it voids. And so my urine gets darker when I take vitamins & supplements, too. Some my body uses, some gets rejected. Body Knows Best.

    BTW, heavy vitamin usage can be unhealthy, if it overloads the body's ability to remove the unneeded excess. Too much of a good thing can become toxic instead.
  • Bunjamon

    Posts: 3161

    Feb 24, 2009 9:28 PM GMT
    I was warned that my multivitamin would make my pee yellow-er, too, and that it was normal and that I should just stay hydrated.
  • Posted by a hidden member.
    Log in to view his profile

    Feb 24, 2009 11:36 PM GMT
    Red_Vespa saidI've heard some physicians say that all vitamin supplements do is produce expensive urine. I disagree, and believe vitamin & nutritional supplements can fill gaps in our diet.

    But at that same time, these things are a "shot gun" approach that aren't necessarily tailored to our own individual body's needs. And what our body doesn't need, it voids. And so my urine gets darker when I take vitamins & supplements, too. Some my body uses, some get rejected. Body Knows Best.

    BTW, heavy vitamin usage can be unhealthy, if it overloads the body's ability to remove the unneeded excess. Too much of a good thing can become toxic instead.


    Very true all that "yellow" is just excess unabsorbed vitamin's
  • Posted by a hidden member.
    Log in to view his profile

    Feb 26, 2009 2:56 PM GMT
    i heard this from the presedent of turkish liver foundation. if you see your urine with a very live yellow colour like orange juice can be an indication of liver disfunction.
  • Posted by a hidden member.
    Log in to view his profile

    Feb 27, 2009 7:15 AM GMT
    Whenever I take my multivitamin this happens. I know it's working though since if I start feeling sick I take it and knocks whatever the crud is out of my system.
  • Posted by a hidden member.
    Log in to view his profile

    Feb 27, 2009 6:47 PM GMT
    LOL animal Pak pee icon_redface.gif

    My professor tried (and failed) to convince me vitamins were useless and a wasted 23 billion industry...

    But I have to agree on some points that taking them dose nothing for your cancer, CHD risks...but then little studies have been done on athletic males, children & teens etc

    most the studies he presented as evidence are in post menopausal women